# SDR TWAA9908904

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47343
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Brace
- Condition: Cracked
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND AFT PRESSURE BULKHEAD, FORWARD SIDE DIAGIONAL BRACE ON PRESSURE BULKHEAD AT STA 996, CRACKED AT UPPER END BETWEEN LONGERON 3L AND 4L.  REMOVED, FABRICATED AND REINSTALLED ANGLE AT UPPER DIAGONAL BRACE, STA 996 BETWEEN L3L ANG L4L PER SPM 6-70-01.
